GEE for Multinomial Responses Using a Local Odds Ratios Parameterization
Version of Record online: 31 MAY 2013
© 2013, The International Biometric Society
Volume 69, Issue 3, pages 633–640, September 2013
How to Cite
Touloumis, A., Agresti, A. and Kateri, M. (2013), GEE for Multinomial Responses Using a Local Odds Ratios Parameterization. Biometrics, 69: 633–640. doi: 10.1111/biom.12054
- Issue online: 23 SEP 2013
- Version of Record online: 31 MAY 2013
- Manuscript Revised: 1 MAR 2013
- Manuscript Accepted: 1 MAR 2013
- Manuscript Received: 1 SEP 2012
All Supplemental Data may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.